Transactions of the American Mathematical Society. Volume 363, Number 2, 2011
Contents of Volume 363, Number 2 View front matter and back matter from the print issue of this journal View front and back matter from the print issue $1$D symmetry for solutions of semilinear and quasilinear elliptic equations Alberto Farina; Enrico Valdinoci Trans. Amer. Math. Soc....
שמור ב:
מחבר ראשי: | |
---|---|
פורמט: | Bài viết |
שפה: | English English |
יצא לאור: |
American Mathematical Society
2010
|
נושאים: | |
גישה מקוונת: | https://scholar.dlu.edu.vn/thuvienso/handle/DLU123456789/3344 |
תגים: |
הוספת תג
אין תגיות, היה/י הראשונ/ה לתייג את הרשומה!
|
Thư viện lưu trữ: | Thư viện Trường Đại học Đà Lạt |
---|
היה/י הראשונ/ה לכתוב הערה!